# SDR HYIA20150312001

- Difficulty date: March 8, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 23,604 hours, 4,695 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: IN152A
- Part serial: 5287
- Condition: Failed
- Location: Weather Radar
- Part time: 2,066 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A FAINT SMELL AFTER WEATHER RADAR STOPPED WORKING INFLIGHT.  THE CB DID NOT POP.  R & R WEATHER RADAR INDICATOR & TRANSCEIVER ANTENNA WITH NO FURTHER SMELLS NOTED.
